# SDR CALA2025110410906

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 37,449 hours, 13,823 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7377899ERNLG
- Part serial: BH0363
- Condition: Damaged
- Location: Nlg
- Part time: 5,070 hours, 2,012 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO DUE TO LOS OF ARCFT CONTROL ARCFT VEERED LEFT AT T/O PWR W/F ULL RIGHT RUDDER NORM THRUST PILOT REPORTED RTO AT 80 KNOTS AFTER HE HEARD A NOISE COMING FROM THE NLG AND AFTER AIRCRAFT  STARTED PULLING TO THE LEFT EVEN WITH FULL RIGHT RUDDER. R & R LT NLG TIRE ASSEMBLY IAW AMM 32-45-21/401.  C/W HIGH ENERGY STOP CONDITIONAL INSPECTION REF. AMM 05-51-07-210-801. NO FURTHER DEFECTS NOTED. ALL TIRE PRESSURES IN NORMAL INFLATION RANGE. SPACERS AND WHEEL ASSEMBLY HARDWEAR IN GOOD CONDISION, SUSPECTED FAULTY WHEEL ASSEMBLY REMOVED AND REPLACED RH NLG TIRE REF AMM 32-45-21 TAXIIED ACFT AROUND AIRFIELD,  NO DEFECTS NOTED WITH STEERING. ACFT TAXI'S STRAIGHT DOWN TAXIWAY WITH NO RUDDER OR TILLER INPUT. OK FOR SERVICE.
